# SDR VNAA2019022099908

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor Fitting
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 547-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LBL 27 & LBL 9 HAVE CORRODED ANCHOR PLATES IN SEAT TRACK.  REMOVED AND REPLACED ANCHOR PLATES IAW CRJ 200 AMM 20-21-00-910-801.
